# SDR SWAA020642

- Difficulty date: March 27, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 24,649 hours, 21,621 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6556685
- Condition: Broken
- Location: Aft Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/D CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE MOUNTING BRACKET BROKEN.  REMOVED AND REPLACED BRACKET PER MM.
